# SDR SWAA2023101900599

- Difficulty date: September 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE AT FWD SERVICE DOOR 2023-584473<[01] TOOL USED DIGITAL CALIPER P/N:500-193-30; S/N: 0037624; DUE DATE: 13-DEC-23.;[02] RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1998072; DUE DATE: 15-OCT-23.;[03] REPAIRED CENTER SCUFF PLATE AT FWD SERVICE DOOR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED CENTER SCUFF PLATE AT FWD SERVICE DOOR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975
